Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bad rash on each side of torso. Red spots swelled up to large spots. Getting itchy and more red. Medicines not helping. Reason for rashes?

I have got a bad rash on each side my of torso since 5 days ago. At first it looked tiny red dots but now it s swelled up to larger spots. It s not spreading but it s getting redder and itchier. I had a pork the night before with my husband and he s fine. I had pork before but never had rash, so I m not sure if it s due to pork. What could this be? I tried zyrtec but it s not helping. I applied hydrocortisone 1% which helps with itchiness little bit .
Asked On : Mon, 7 May 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. it appears to be fungal infection. I advise you to consult a dermatologist for diagnosis. If it is due to allergy to pork it dont last for so long & cleared with hydrocortisone. If it is bacterial infection pus or discharge will be there accompanied with pain.Besides i advise some diet restrictions. dont eat brinjal,& sea foods. I wish you an early recovery.
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor